# SDR 2010FA0000423

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: General aviation
- Aircraft: N9432D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1160
- Aircraft time: 4,361 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 892
- Condition: Cracked
- Location: Zone 700
- Part time: 4,361 hours, 21,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(DU0S) AFTER TAKEOFF, LANDING GEAR RETRACTED. WHILE IN TRANSIENT A BANG WAS HEARD. RT MAIN GEAR WOULD NOT RETRACT OR EXTEND. THE FLIGHT INSTRUCTOR WAS ABLE TO MANUALLY PULL THE GEAR FWD AND ENGAGE DOWNLOCK. ON INSP, RT ACTUATOR PN 9882015-2 WAS FOUND BROKEN AND THE PISTON DID NOT ENGAGE SECTOR GEAR. ACTUATOR HSG WAS CRACKED ACROSS UPPER AFT BOLT HOLE AND TOP WAS BROKEN IN FRONT OF ROLLER. AFTER DISASSEMBLY ,THE PISTON WAS WORN .020 ON A TAPER WHERE THE ROLLER ENGAGES. THE MOUNTING BOLTS WERE TIGHT AND SECTOR GEAR AND PISTON WERE WELL LUBRICATED. ESTIMATED NR OF GEAR CYCLES IS 21,805.
